close
    Are there any side effects from taking Biotin?

    0  Views: 599 Answers: 1 Posted: 9 years ago

    1 Answer

    Certain anti-seizure medicines might reduce the blood levels of Biotin. The bacteria that produce Biotin in the intestine could be affected by certain broad spectrum antibiotics. Biotin may increase the effects of lipid-lowering medicines. One should consult a qualified doctor if they are on other medications.

    Vitamin B5 when consumed with a high dose of Biotin lead to a critical condition called eosinophilic pleuropericardial effusion in one documented case. The case improved once the both the intake of both the vitamins was stopped.


    Top contributors in Women`s Health category

     
    jhharlan
    Answers: 72 / Questions: 1
    Karma: 4215
     
    country bumpkin
    Answers: 43 / Questions: 0
    Karma: 3525
     
    Colleen
    Answers: 77 / Questions: 0
    Karma: 3150
     
    Benthere
    Answers: 4 / Questions: 0
    Karma: 2880
    > Top contributors chart

    Unanswered Questions

    446085
    questions
    716539
    answers
    655442
    users